Alert archive / Virginia / Gale Warnings in 2011
Gale Warning 17, NWS Wakefield, VA
NWS Wakefield, VA issued this gale warning at Nov 17, 2011, 1:11 PM EST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2011, 1:11 PM EST (18:11 UTC)
- Expired
- Nov 17, 2011, 5:47 PM EST
- In force
- 5 hr
- Issued by
- NWS Wakefield, VA
The text
As transmitted, in the capitals the NWS used until 2016.
509 WHUS71 KAKQ 171811 MWWAKQ URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 111 PM EST THU NOV 17 2011 ANZ632-634-180000- /O.UPG.KAKQ.SC.Y.0131.000000T0000Z-111118T1100Z/ /O.NEW.KAKQ.GL.W.0017.111117T1811Z-111118T0000Z/ CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA- CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE CHESAPEAKE BAY BRIDGE TUNNEL- 111 PM EST THU NOV 17 2011 ...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: NORTH TO NORTHWEST 25 TO 30 KNOTS WITH GUSTS UP TO 35 KNOTS. * WAVES: BUILDING TO 4 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING OR EXPECTED WITHIN THE NEXT 24 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ654-656-658-180000- /O.UPG.KAKQ.SC.Y.0131.000000T0000Z-111118T1100Z/ /O.NEW.KAKQ.GL.W.0017.111117T1811Z-111118T0000Z/ COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 111 PM EST THU NOV 17 2011 ...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: NORTH TO NORTHWEST 25 TO 30 KNOTS WITH GUSTS TO 40 KT. * SEAS: 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING OR EXPECTED WITHIN THE NEXT 24 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ630-631-180215- /O.CON.KAKQ.SC.Y.0131.000000T0000Z-111118T1100Z/ CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- 111 PM EST THU NOV 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY. * WINDS: NORTH TO NORTHWEST 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES: BUILDING TO 4 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES OF 4 FEET OR GREATER OVER THE CHESAPEAKE BAY ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. $$ ANZ633-180215- /O.CON.KAKQ.SC.Y.0131.000000T0000Z-111118T1100Z/ CURRITUCK SOUND- 111 PM EST THU NOV 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY. * WINDS: NORTH TO NORTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES: 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS OVER THE CURRITUCK SOUND ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ANZ650-652-180215- /O.CON.KAKQ.SC.Y.0131.000000T0000Z-111118T1100Z/ COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- 111 PM EST THU NOV 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY. * WINDS: NORTH TO NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KT. * SEAS: 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
1 follow-up statement
691 WHUS71 KAKQ 172247 MWWAKQ URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 547 PM EST THU NOV 17 2011 ANZ632-634-180700- /O.CAN.KAKQ.GL.W.0017.000000T0000Z-111118T0000Z/ /O.EXB.KAKQ.SC.Y.0131.000000T0000Z-111118T1600Z/ CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA- CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE CHESAPEAKE BAY BRIDGE TUNNEL- 547 PM EST THU NOV 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTH TO NORTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES: 2 TO 4 FEET....DIMINISHING TO 1 TO 2 FEET FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES OF 4 FEET OR GREATER OVER THE CHESAPEAKE BAY ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ANZ654-656-658-180700- /O.CAN.KAKQ.GL.W.0017.000000T0000Z-111118T0000Z/ /O.EXB.KAKQ.SC.Y.0131.000000T0000Z-111118T1600Z/ COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 547 PM EST THU NOV 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTH TO NORTHWEST 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * SEAS: 5 TO 7 FEET....DIMINISHING TO 3 TO 4 FEET FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ANZ630-631-180700- /O.EXT.KAKQ.SC.Y.0131.000000T0000Z-111118T1600Z/ CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- 547 PM EST THU NOV 17 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EST FRIDAY. * WINDS: NORTH TO NORTHWEST 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES: 3 TO 4 FEET...DIMINISHING TO 2 TO 4 FEET FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES OF 4 FEET OR GREATER OVER THE CHESAPEAKE BAY ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. $$ ANZ633-180700- /O.EXT.KAKQ.SC.Y.0131.000000T0000Z-111118T1600Z/ CURRITUCK SOUND- 547 PM EST THU NOV 17 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EST FRIDAY. * WINDS: NORTH TO NORTHWEST 15 TO 20 KNOTS. * WAVES: 1 TO 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS OVER THE CURRITUCK SOUND ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ANZ650-652-180700- /O.EXT.KAKQ.SC.Y.0131.000000T0000Z-111118T1600Z/ COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- 547 PM EST THU NOV 17 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EST FRIDAY. * WINDS: NORTH TO NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KT. * SEAS: 5 TO 7 FEET...DIMINISHING TO 4 TO 5 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ 05
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this gale warning went out at Nov 17, 10:08 AM EST, 3 hours 3 minutes earlier.
Area forecast discussion, Nov 17, 10:08 AM EST, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
1008 AM EST THU NOV 17 2011
.SYNOPSIS...
A COLD FRONT ADVANCES SOUTHEAST OF THE AREA THIS MORNING. HIGH
PRESSURE BEGINS TO BUILD IN FROM THE WEST LATE TODAY INTO
FRIDAY...AND SETTLES ACROSS THE AREA OVER THE WEEKEND. ANOTHER
COLD FRONT APPROACHES SUNDAY NIGHT INTO MONDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
UPDATE...LIGHT SLEET HAS BEEN REPORTED WITH LIGHT TO MODERATE
RAINFALL OCCURRING MAINLY WEST OF THE INTERSTATE 95 CORRIDOR.
SLEET MIXED WITH RAIN SHOULD PERSIST THROUGH NOON TODAY BECOMING
ALL RAIN...HOWEVER THE LIGHT SLEET SHOULD HAVE NO IMPACTS TO
TRAVEL.
PREVIOUS DISCUSSION (624 AM EST)...SFC COLD FRONT PUSHES THROUGH NE
NORTH CAROLINA THIS MORNING. CLOUDY SKIES AND N FLOW BEHIND THE
FRONT WILL ALLOW FAIRLY STAGNANT TEMPS TODAY...HIGHS MAY COME
AROUND SUNRISE. DEEP MOISTURE STILL PREVALENT OVER THE AREA...SO
LIGHT TO MODERATE RAIN THROUGH AT LEAST MIDDAY AS A SHARP TROUGH
AXIS APPROACHES FROM THE WEST AND UPPER-LEVEL JET PLACEMENTS ARE
FAVORABLE FOR ASCENT. THE RAIN WILL END FROM W TO E THIS AFTERNOON
AS THE AFOREMENTIONED TROUGH AXIS PULLS THROUGH THE REGION.
ADDITIONAL RAINFALL AMOUNTS OF ABOUT ONE QUARTER OF AN INCH ARE
POSSIBLE TODAY. SKIES CLEAR OUT THIS EVENING AS DRIER AIR
INFILTRATES IN ALONGSIDE CAA AND NVA. SUB-FREEZING TEMPS EXPECTED
IN MOST SPOTS EXCEPT RIGHT ALONG COASTLINES TONIGHT...LOWS IN THE
M20S-L30S. FREEZE WATCHES ISSUED FOR INLAND CURRITUCK AND VIRGINIA
BEACH WHERE THE FROST/FREEZE PROGRAM HAS NOT ENDED YET.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY/...
STRONG HIGH PRESSURE BUILDS OVER THE MID ATLANTIC FRI LEADING TO
DRY WX AND SUNNY SKIES. THE SFC HIGH IS QUITE STRONG...AROUND 1035
MB...AND MODEL LOW-LEVEL THICKNESSES AND MOS OUTPUT SUPPORT HIGH
TEMPS ONLY IN THE M-U40S ACROSS THE FA. VERY COLD ONCE AGAIN FRI
NIGHT...LOWS MAINLY IN THE M-U20S...WITH COASTAL LOCATIONS NEAR
FREEZING. WARMER SAT AFTER A COLD START AS SFC HIGH GRADUALLY
SLIDES OFF THE COAST ALLOWING FOR MODEST RETURN S FLOW. MOSTLY
SUNNY W/ HIGHS MAINLY IN THE M-U50S (STILL SLIGHTLY BELOW AVG).
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
SW FLOW ARND HIGH PRES OFF THE SERN COAST SUN RESULTS IN A DRY AND
MILD DAY ALONG WITH SOME INCRG AFTRN CLDNS. HIGHS IN THE M-U60S.
MODELS BRING A FRONTAL BOUNDARY INTO THE MID ATLANTIC STATES MON
NITE THEN STALL IT AS A WEAK AREA OF LOW PRES MOVES E ALONG IT TUE.
THIS RESULTS IN A RTHR CLOUDY PERIOD ALONG WITH PERIODIC CHC OF
SHWRS. HIGHEST POPS AND COOLER TMPS XPCTD ACROSS THE NRN CNTYS WITH
LWR POPS AND WRMR TMPS ACROSS THE S. HIGHS MON 60-70. LOWS SUN/MON
NITE IN THE U40S-L50S. A BIT COOLER ON TUE AS BNDRY SAGS A BIT FRTHR
S. HIGHS U50S-M60S.
BOTH GFS/ECMWF NOW INDCTG YET ANTHR WAVE OF ENERGY DVLPS ACROSS THE
NATIONS MID SECTION THEN DRIFTS SLOWLY ESE ACROSS THE MID ATLNTC AND
SERN STATES WED INTO TURKEY DAY. UPSHOT HERE IS A CONTINUATON OF
UNSETTLED WET WEATHER WED AND WED NITE. HIGHS IN THE 50S. LOWS IN
THE 40S.
&&
.AVIATION /15Z THURSDAY THROUGH MONDAY/...
COLD FRNT WILL PUSH ESE OF THE AREA AND OUT TO SEA DURING TDY.
EXPECT NNW WNDS 10 TO 15 KT WITH GUSTS TO ARND 20 KT DURING
TDY...WITH MAINLY IFR OR MVFR CIGS AND MAINLY LGT RAIN THRU THIS
AFTN...UNTIL UPR LVL ENERGY PUSHES E OF THE AREA. CLRG WILL TAKE
PLACE LATE THIS AFTN AND ERLY THIS EVENG...WITH HI PRES BLDNG OVR
THE FA FOR TNGT INTO AT LEAST ERLY SUN.
&&
.MARINE...
SCA HEADLINES CONTINUE FOR ALL WTRS THRU LATE TNGT. NNW CAA SURGE
EXPECTED OVR THE WTRS BEHIND THE COLD FRNT TDY AND TNGT. WNDS GENERALLY
15 TO 25 KTS WITH GUSTS TO ARND 30 KTS TDY INTO THIS EVENG...BEFORE
GRADUALLY DIMINISHING TNGT INTO FRI MORNG...AS THE CNTR OF HI PRES
BLDS CLSR TO THE AREA.
CALMER CONDITIONS FRI AFTN THRU SAT...AS HI PRES BLDS RIGHT OVR
THE REGION THEN OFFSHR. SSW WNDS 15 KT OR LESS EXPECTED SAT AFTN
THRU SUN.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
NCZ017.
VA...FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
VAZ098.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EST FRIDAY FOR ANZ630>634-650-
652-654-656-658.
&&
SYNOPSIS...MAS
NEAR TERM...BMD/MAS
SHORT TERM...LKB/MAS
LONG TERM...MPR
AVIATION...TMG
MARINE...TMGHazardous weather outlook, Nov 17, 3:02 AM EST, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 302 AM EST THU NOV 17 2011 MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-180815- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA- PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG- LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM- KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER- BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER- MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK- SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH- SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- 302 AM EST THU NOV 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ630>634-650-652-654-656-658-180815- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA- CURRITUCK SOUND- CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE CHESAPEAKE BAY BRIDGE TUNNEL- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 302 AM EST THU NOV 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY...THE SOUTHERN CHESAPEAKE BAY...THE MID ATLANTIC COASTAL WATERS AND CURRITUCK SOUND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 7:01 PM EST | Special Weather Statement | AKQ | Cumberland, Powhatan, Prince Edward | 59 min |
| Nov 16, 7:49 PM EST | Areal Flood Advisory | AKQ | Amelia, Charles City, Chesterfield, Goochland, Hanover, Henrico and 4 more | 101 min |
| Nov 16, 7:53 PM EST | Special Weather Statement | AKQ | Amelia, Brunswick, Chesterfield, Dinwiddie, Henrico, Lunenburg and 5 more | 67 min |
| Nov 16, 8:13 PM EST | Severe Thunderstorm Warning | AKQ | Amelia, Brunswick, Chesterfield, Dinwiddie, Lunenburg, Nottoway | 47 min |
| Nov 16, 8:45 PM EST | Severe Thunderstorm Warning | AKQ | Charles City, Chesterfield, Dinwiddie, Henrico, New Kent, Prince George and 4 more | 45 min |
| Nov 16, 9:20 PM EST | Special Weather Statement | AKQ | Gloucester, James City, Mathews, Surry, York, City of Williamsburg | 55 min |
| Nov 16, 9:25 PM EST | Special Marine Warning | AKQ | 65 min | |
| Nov 16, 10:32 PM EST | Severe Thunderstorm Warning | AKQ | Greensville, Southampton | 43 min |
| Nov 16, 10:38 PM EST | Tornado Warning | AKQ | Greensville, Southampton | 37 min |
| Nov 16, 11:11 PM EST | Tornado Warning | AKQ | Southampton, City of Suffolk | 34 min |
| Nov 17, 6:14 AM EST | Freeze Watch | AKQ | City of Virginia Beach | 8 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.